Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have post concussion syndrome, burning of eyes, dizziness and balance issue. Looking for treatment

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1020 Questions
My daughter received a concussion dec of 2011 and still has post concussion syndrome with pressure and burning of the eyes, dizziness and balance issue. What treatment would you suggest? It is hard for her to read and focus in school. What treatments are available? She had an MRI in fen of 2012 was fine but could she have a hematoma now or could a vertebra be askew in her neck? She has really been struggling and she has been an honor student.
Posted Sun, 11 Nov 2012 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 2 hours later
thanks for sending your query to us.
since your daughter had a MRI in '12 there does not seem to be reason for you to have another MRI if there has not been further trauma.
The treatment remains the same.It is nature that takes care of the problem and we have to take care of supportive treatment and prevent complications.
The treatment for post concussion syndrome is to be under the guidance of the neurologist ,which i am sure that you are continuing.
The ocular problems of post concussion syndrome are part of the general picture and will keep on improving with the general improvement
please do get back to in case of any further query..
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor